# SDR CA081205005

- Difficulty date: December 3, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 300144001
- Condition: Burned
- Location: Oven
- Component: Oven
- Component part number: 500044401
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) WHILE THE ACFT WAS APPROACHING, CABIN CREW REPORTED SMOKE COMING FROM BEHIND THE FWD GALLEY OVEN NR 2.  THE PORTABLE FIRE EXTINGUISHER (HALON) WAS USED BY THE CABIN CREW.  THE AIRCRAFT LANDED SAFELY.  T/S REVEALED THAT THE NR 2 OVEN CONTROLLER FTA P/N 300-1440-01 (REF CMM 25-30-19, FIG 1002, ITEM 28), INSIDE THE OVEN CONTROL BOX ASSEMBLY, HAD OVER HEATED DUE TO THE OVEN COOLING DUCT COVER BEING FOULED WITH DUST, MAKING ANY AIR CIRCULATING DIFFICULT, IF AT ALL.  NOTE FOR SDR OWNER: REFER TO CMM 25-30-19 (TIA PRODUCTS) AND ADD THE NAME OF THE COMPANY IN THE DATABASE, PLEASE. (TC NR 20081205005)
